# SDR SIMA2076

- Difficulty date: July 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Lt Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 5193 - ALB - DURING CLIMB-OUT FROM JFK, AIRCRAFT WAS PITCHING AND ROLLING UNCOMMANDED.  THIS WAS CONFINED TO IAS 160-180 KNOTS.  THE FLAP GAUGE CONFIRMED FLOATING AND ASYMMETRICAL FLOATING FLAPS.  RT FLAP WOULD FLOAT AT 3 DEGREES AND LT FLAP AT 1-2 DEGREES.  ADJUSTED RIGGING OF FLAPS CONTROL SYSTEM IAW SAAB MM 27-51-00 PROCEDURE.  OPS CHECK GOOD.  (M)
